# SDR CA120305006

- Difficulty date: February 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,889 hours
- Engine: Allsn 250C20B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Condition: Cracked
- Location: Elt
- Part time: 1,417 hours
- Component: Elt
- Component part number: S182250202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ELT WAS REMOVED FOR ANNUAL INSPECTION NUMEROUS CRACKS WERE NOTED AROUND THE CASE SCREWS.  A SMALL AMOUNT OF FLUID, POSSIBLY HYDRAULIC, WAS FOUND ON THE ELT.  CASE SCREW HAVE NOT BEEN ADJUSTED BY THE OPERATOR SINCE THE ELT WAS PURCHASED.  POSSIBLY OVER-TORQUED AT MFG.
